# SDR ASMF200704006

- Difficulty date: April 10, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 51,096 hours, 34,972 cycles
- Engine: Pwa JT8D219
- Engine time: 55,038 hours, 39,450 cycles
- System (JASC): 2430 · DC Generating System
- Part: Oil System
- Condition: Empty
- Location: Rt Csd
- Component: Csd
- Component part number: 696233B
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT MID DUE TO CAPTAIN REPORTED RT CSD FAILED; APU DID NOT START AND BATTERIES CHARGER CIRCUIT BREAKER POPPED OUT.  AT MID TECHNICAL PERSONNEL REPLACED CSD AND GENERATOR, TESTED CORRECT IAW MM 2-10-01 AND 24-20-01. BATTERIES CHARGER WORKED CORRECTLY IAW 24-30-02. NO OVERWEIGHT INSPECTION WAS REQUIRED DUE TO AIRCRAFT LANDED WITH 108,737 POUNDS AND THE MAXIMUM LANDING WEIGHT IS 139,500 POUNDS.
